MAUDE Adverse Event Report: ETHICON INC. PDS+ CLR 27IN 4-0 S/A FS-2; SUTURE, SURGICAL, ABSORBABLE

ETHICON INC. PDS+ CLR 27IN 4-0 S/A FS-2; SUTURE, SURGICAL, ABSORBABLE
Model Number PDP422H
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/08/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).This is a combination product, and the event has been reviewed for both the suture and the triclosan.Trade name - irgacare®.Active ingredient(s) ¿ triclosan.Dosage form ¿ suture/solid/parenteral.Strength = 2360 g/m.(b)(4).To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.Additional information was requested and the following was obtained: what tissue was being approximated or sutured when it broke? as stated above, skin closure on back.What was used to complete the procedure? another suture from same box/batch.How many sutures were involved in this single procedure? i believe only one- small skin lesion removal.How many cases did this issue occur in on thursday, (b)(6) 2021? one.Device history lot: a manufacturing record evaluation was performed for the finished device batch qhmcbu, pdp422h and no non-conformances were identified.
 
Event or Problem Description
It was reported that a patient underwent a skin closure procedure on (b)(6) 2021 and suture was used.The suture broke during closure of back skin.Procedure was completed successfully with another like device.There were no adverse patient consequences reported.

Brand Name
PDS+ CLR 27IN 4-0 S/A FS-2
Common Device Name
SUTURE, SURGICAL, ABSORBABLE
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
MDR Report Key11793767
Report Number2210968-2021-04352
Device Sequence Number11813056
Product Code NEW
UDI-Device Identifier10705031048263
UDI-Public10705031048263
Combination Product (Y/N)Y
Initial Reporter CountryAS
PMA/510(K) Number
K061037
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2022
Device Model NumberPDP422H
Device Catalogue NumberPDP422H
Device Lot NumberQHMCBU
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/12/2021
Initial Report FDA Received Date05/07/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1